Hypersingular nonlinear boundary-value problems with a small parameter

Andrei D. Polyanin, Inna K. Shingareva

Research output: Contribution to journalArticle

Original languageAmerican English
Pages (from-to)93-98
Number of pages6
JournalApplied Mathematics Letters
DOIs
StatePublished - 1 Jul 2018

Fingerprint

Nonlinear Boundary Value Problems
Small Parameter
Boundary value problems
Boundary Layer
Boundary layers
Boundary Value Problem
Derivatives
Derivative
Unknown
Singularly Perturbed Boundary Value Problem
Matched Asymptotic Expansions
Thin Layer
Exact Solution
Coefficient

Cite this

@article{5ee151d8b5674909bba438c808453650,
title = "Hypersingular nonlinear boundary-value problems with a small parameter",
author = "Polyanin, {Andrei D.} and Shingareva, {Inna K.}",
year = "2018",
month = "7",
day = "1",
doi = "10.1016/j.aml.2018.02.010",
language = "American English",
pages = "93--98",
journal = "Applied Mathematics Letters",
issn = "0893-9659",
publisher = "Elsevier Ltd",

}

Hypersingular nonlinear boundary-value problems with a small parameter. / Polyanin, Andrei D.; Shingareva, Inna K.

In: Applied Mathematics Letters, 01.07.2018, p. 93-98.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Hypersingular nonlinear boundary-value problems with a small parameter

AU - Polyanin, Andrei D.

AU - Shingareva, Inna K.

PY - 2018/7/1

Y1 - 2018/7/1

U2 - 10.1016/j.aml.2018.02.010

DO - 10.1016/j.aml.2018.02.010

M3 - Article

SP - 93

EP - 98

JO - Applied Mathematics Letters

JF - Applied Mathematics Letters

SN - 0893-9659

ER -